# SDR JR2R20250424289

- Difficulty date: April 24, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N88325
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000474
- Aircraft time: 21,209 hours, 13,230 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 17031039021
- Condition: Chafed
- Location: Zone 500
- Part time: 21,209 hours, 13,230 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING PANEL, 516QT, CHAFED IN MULTIPLE PLACES AREAS OUT OF LIMITS.
